# SDR ASAA2019050329248

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 12,401 hours, 4,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPPER ECAM MESSAGE: AIR PACK 1 REGULATOR FAULT GROUNDED - YES. RESET AIR PACK 1 AND OPS CHECK PER AMM 21-61-00 CHECK GOOD.
